ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об NP-полноте задачи существования локально-сбалансированного 2-разбиения двудольных графов G с Δ(G) = 3

Баликян, С. В. and Камалян, Р. Р. (2005) Об NP-полноте задачи существования локально-сбалансированного 2-разбиения двудольных графов G с Δ(G) = 3. ՀՀ ԳԱԱ Զեկույցներ, 105 (1). pp. 21-27. ISSN 0321-1339

[img]PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
197Kb

Item Type:Article
Additional Information: Δ(G) = 3 պայմանին բավարարող G երկկողմանի գրաֆների լոկալ-հավասարակշռված 2-տրոհման գոյության խնդրի NP-լրիվության մասին։ On NP-completeness of the Problem of Existence of Locally-balanced 2-partition for Bipartite Graphs G with Δ(G) = 3.
Uncontrolled Keywords:Բալիկյան Ս. Վ., Քամալյան Ռ. Ռ., Balikyan S.V., Kamalian R.R.
Subjects:Q Science > QA Mathematics
ID Code:1126
Deposited By:NAS Reports
Deposited On:07 Sep 2011 11:24
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page